RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 2, Pages 178–191 (Mi mz1603)  

This article is cited in 2 scientific papers (total in 2 papers)

Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$

L. P. Vlasov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: We consider finite-codimensional Chebyshev subspaces in the complex space $C(Q)$, where $Q$ is a compact Hausdorff space, and prove analogs of some theorems established earlier for the real case by Garkavi and Brown (in particular, we characterize such subspaces). It is shown that if the real space $C(Q)$ contains finite-codimensional Chebyshev subspaces, then the same is true of the complex space $C(Q)$ (with the same $Q$).

DOI: https://doi.org/10.4213/mzm1603

Full text: PDF file (239 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:2, 148–159

Bibliographic databases:

UDC: 517.518
Received: 09.08.1995

Citation: L. P. Vlasov, “Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$”, Mat. Zametki, 62:2 (1997), 178–191; Math. Notes, 62:2 (1997), 148–159

Citation in format AMSBIB
\Bibitem{Vla97}
\by L.~P.~Vlasov
\paper Finite-codimensional Chebyshev subspaces in the complex space $C(Q)$
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 2
\pages 178--191
\mathnet{http://mi.mathnet.ru/mz1603}
\crossref{https://doi.org/10.4213/mzm1603}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619908}
\zmath{https://zbmath.org/?q=an:0936.41019}
\elib{http://elibrary.ru/item.asp?id=13270134}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 2
\pages 148--159
\crossref{https://doi.org/10.1007/BF02355903}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000071268600022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1603
  • https://doi.org/10.4213/mzm1603
  • http://mi.mathnet.ru/eng/mz/v62/i2/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. P. Vlasov, “Alexandroff's Double Arrow Compact Space and Approximation Theory”, Math. Notes, 69:6 (2001), 749–755  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Vlasov, LP, “On existence theorems for finite-codimensional subspaces in C(Q)”, Journal of Approximation Theory, 117:1 (2002), 185  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:203
    Full text:60
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019